# SDR ASOA20130805347

- Difficulty date: August 6, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525422001
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION WAS FOUND IN 2 AREAS OF THE LT FLOOR SUPPORT BETWEEN FRAMES 59 THRU 61.  MX R & R A NEW PART IAW SRM 51-40-02 AND 51-20-03.
